MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD LEGACY PLUS PUMP; PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD LEGACY PLUS PUMP; PUMP, INFUSION
Model Number 6500
Medical Device Problem Codes Device Alarm System (1012); Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that during use of this smiths medical cadd legacy plus pump, the pump exhibited no cassette alarm.No patient injury reported.

Brand Name
CADD LEGACY PLUS PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key12711637
Report Number3012307300-2021-10293
Device Sequence Number4775212
Product Code FRN
UDI-Device Identifier10610586022593
UDI-Public10610586022593
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K982836
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6500
Device Catalogue Number21-6500-02
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Initial Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR